# SDR AALA990244

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND WING LOWER SKIN CORRODED ON LOWER SURFACE STATION 830 LBL 30 INCH TO LBL 32 INCH.  REPAIRED CORRODED AREA PER 57-30-3 PAGE 27 FIG 10.  (SHEET 3).  (M)
